Volume 1, Issue 2
Error Estimates for the Finite Element Solutions of Some Variational Inequalities with Nonlinear Monotone Operator

Lie-Heng Wang

DOI:

J. Comp. Math., 1 (1983), pp. 99-105

Published online: 1983-01

Preview Full PDF 185 1642
Export citation
  • Abstract

In this paper, we estimate the error of the linear finite element solutions of the obstacle problem and the nuilateral problem with monotone operator. we obationed $O(h)$ error bound for the obstacle problem and $O(h^{3/4})$ error bound for the unilateral problem. and if the solution $u^*$ of the unilateral problem possesses more smoothness, then $O(h)$ error bound can be obtained in the same way as [2].

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-1-99, author = {Lie-Heng Wang}, title = {Error Estimates for the Finite Element Solutions of Some Variational Inequalities with Nonlinear Monotone Operator}, journal = {Journal of Computational Mathematics}, year = {1983}, volume = {1}, number = {2}, pages = {99--105}, abstract = { In this paper, we estimate the error of the linear finite element solutions of the obstacle problem and the nuilateral problem with monotone operator. we obationed $O(h)$ error bound for the obstacle problem and $O(h^{3/4})$ error bound for the unilateral problem. and if the solution $u^*$ of the unilateral problem possesses more smoothness, then $O(h)$ error bound can be obtained in the same way as [2]. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9686.html} }
TY - JOUR T1 - Error Estimates for the Finite Element Solutions of Some Variational Inequalities with Nonlinear Monotone Operator AU - Lie-Heng Wang JO - Journal of Computational Mathematics VL - 2 SP - 99 EP - 105 PY - 1983 DA - 1983/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9686.html KW - AB - In this paper, we estimate the error of the linear finite element solutions of the obstacle problem and the nuilateral problem with monotone operator. we obationed $O(h)$ error bound for the obstacle problem and $O(h^{3/4})$ error bound for the unilateral problem. and if the solution $u^*$ of the unilateral problem possesses more smoothness, then $O(h)$ error bound can be obtained in the same way as [2].
Lie-Heng Wang. (1970). Error Estimates for the Finite Element Solutions of Some Variational Inequalities with Nonlinear Monotone Operator. Journal of Computational Mathematics. 1 (2). 99-105. doi:
Copy to clipboard
The citation has been copied to your clipboard